# SDR VTZA98160

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3425 · Integrated Flight System
- Part: Ahru
- Part number: 7003360948
- Condition: Failed
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS/JFK - FLT 6439 - DURING CRUISE AT 1800 HRS ON 4-13-98, AIRCRAFT MADE AN UNSCHEDULED LANDING AT BOS DUE TO NR 2 AHRU FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  AIRCRAFT FERRIED TO IAD WHERE MAINTENANCE INSPECTED AND REMOVED AND REPLACED AHRS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
